MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO CF; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO CF; ELECTRODE, PH, STOMACH
Model Number FGS-0634
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by medtronic investigation personnel.The bravo was received for evaluation.The returned sample did not meet specification as received by medtronic.The visual inspection found no notable conditions.The customer reported the recorder failed to upload.The reported condition was confirmed.The investigation found that data in the bravo is corrupted, this was led to the reported problem.The investigation found the most probable cause to be the data failure.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the recorder failed to upload.Technical support remotely accessed the site and confirmed that the recorder "study to upload".Technical support had the customer try multiple ports, rebooted the computer, reset the recorder, but it still gave the message that the upload failed.The data extraction failed as it would not detect the recorder for upload.The recorder worked correctly during the previous procedure.The patient had to undergo another esophagogastroduodenoscopy procedure with capsule placement.There was no patient or user harm.

Brand Name
BRAVO CF
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8733387
Report Number9710107-2019-00286
Device Sequence Number2572769
Product Code FFT
UDI-Device Identifier07290101369691
UDI-Public07290101369691
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0634
Device Catalogue NumberFGS-0634
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR